Missouri, 2007Flash Flooding in Missouri, September 10, 2007
September 10, 2007 · NWS SGF · 2 events in 2 counties and zones
A few thunderstorms developed over southwest Missouri and caused flooding over Dallas and Laclede Counties.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A few thunderstorms developed over southwest Missouri and caused flooding over Dallas and Laclede Counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Sep 10, 1:56 PM CST, 2 hours 22 minutes earlier.
Area forecast discussion, Sep 10, 1:56 PM CST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT MON SEP 10 2007
.DISCUSSION...
WEAK SHORT WAVE OVER NORTHERN OKLAHOMA IN CONJUNCTION WITH A
SOUTHWEST TO NORTHEAST BOUNDARY IS CURRENTLY SPARKING SCATTERED
SHOWERS AND A FEW ISOLATED THUNDERSTORMS ACROSS THE AREA. SOME
TRAINING HAS TAKEN PLACE AND HAS PROMPTED ISOLATED FLASH FLOODING.
THIS ACTIVITY WILL REMAIN SCATTERED AT BEST THROUGH THE AFTERNOON.
HOWEVER...ISOLATED HEAVY RAINFALL WILL BE POSSIBLE ALONG THE
PREVIOUSLY MENTIONED BOUNDARY UNTIL A MORE VIGOROUS SYSTEM SWEEPS
THROUGH TONIGHT.
SUBSIDENCE IN WAKE OF EASTWARD MOVING SHORT WAVE...AND A GENERAL
LACK OF SIGNIFICANT CONVERGENCE WILL LIKELY ACT TO INHIBIT
DEVELOPMENT ALONG THE COLD FRONT AS IT MOVES THROUGH OVERNIGHT.
HOWEVER...HAVE BUMPED POPS UP SLIGHTLY BOTH NORTH AND SOUTHEAST TO
ACCOUNT FOR BETTER CONVERGENCE NORTH AND REMNANT SHORT WAVE ENERGY
SOUTHEAST. CLOUDS WILL BE THE RULE ALONG AND BEHIND THE COLD FRONT
WITH EVENTUAL CLEARING BY TUESDAY AFTERNOON. THIS IN CONJUNCTION
WITH LIGHT WINDS AND A DRY AIRMASS WILL ALLOW LOW TEMPERATURES TO
DROP SIGNIFICANTLY INTO THE LOWER 50S CWA WIDE.
WINDS RETURN TO SOUTHERLY FLOW BY WEDNESDAY NIGHT AS CYCLOGENESIS
ENSUES OVER THE WESTERN PLAINS. EVEN WITH THE RETURN OF SOUTHERLY
FLOW...TEMPERATURES WILL ONLY STRUGGLE TO WARM TO AROUND 80 DEGREES WITH
SUCH A COOL AIRMASS INITIALLY IN PLACE. HAVE INTRODUCED SLIGHT
POPS ACROSS THE WEST FRIDAY EVENING AS THE ENERGY EJECTS
NORTHEASTWARD OUT OF THE PLAINS. THE MOST SIGNIFICANT CHANGE IN
WEATHER ACROSS SOUTHWEST MISSOURI WITH THIS SYSTEM SHOULD SIMPLY
BE ANOTHER SHIFT IN WINDS BEHIND THE SYSTEM AND A REINFORCING SHOT
OF HIGH PRESSURE. THIS WILL ACT TO KEEP THE AREA DOMINATED BY FALL
LIKE CONDITIONS THROUGH THE REMAINDER OF THE PERIOD.
BARJENBRUCH
&&
.AVIATION...
FOR THE 18Z KSGF/KJLN TAFS...SCATTERED SHOWERS AN ISOLATED
THUNDERSTORMS HAVE FORMED ACROSS PORTIONS OF THE AREA THIS
AFTERNOON. THIS ACTIVITY WILL STILL ON THE SCATTERED NATURE SO
HAVE JUST INCLUDED VCSH IN THE TAFS. THIS ACTIVITY IS IN RESPONDED
TO A FRONTAL BOUNDARY EXTENDING OVER THE REGION. THIS FRONT WILL
SLIDE THROUGH THE AREA TONIGHT. BEHIND THE FRONT A STRATUS DECK
WILL FORM OVER THE TAF SITES BRINGING THE CEILING IN TO THE MVFR
CATEGORY WITH IFR CEILINGS POSSIBLE.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 10, 3:35 PM CST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
435 PM CDT MON SEP 10 2007
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
435 PM CDT MON SEP 10 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING AS A WEAK COLD FRONT
MOVES IN FROM THE NORTHWEST. THE PRIMARY THREAT WITH THESE STORMS
WILL BE LOCALLY HEAVY RAINFALL AND FLASH FLOODING...OCCASIONAL
LIGHTNING AND WIND GUSTS TO 30 MPH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ANOTHER WEAK COLD FRONT APPROACHES THE AREA THURSDAY NIGHT INTO
FRIDAY WITH A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS. AT THIS
TIME...THESE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
WFO SGF
In the hours before
Local storm report, Sep 10, 11:15 AM CST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1215 PM CDT MON SEP 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 AM TSTM WND DMG CLEVER 37.03N 93.47W
09/06/2007 CHRISTIAN MO EMERGENCY MNGR
CHRISTIAN COUNTY EMERGENCY MANAGEMENT REPORTED DAMAGE TO
THE ROOF OF A BANK ALONG WITH TREE LIMBS DOWN. POWER
OUTAGES ALSO REPORTED.
0513 AM TSTM WND DMG BILLINGS 37.07N 93.55W
09/06/2007 CHRISTIAN MO EMERGENCY MNGR
TREE LIMBS DOWN AND POWER OUTAGES
0520 AM TORNADO CLEVER 37.03N 93.47W
09/06/2007 CHRISTIAN MO NWS STORM SURVEY
EF-0 TORNADO CONFIRMED IN CLEVER. TRACK WAS 0.5 MILES
LONG AND 50 YARDS WIDE WITH DAMAGE TO A BANK...TREES AND
OUTDOOR FURNISHING. TORNADO LIFTED NEAR INTERSECTION OF
HIGHWAYS P AND 14.
0531 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/06/2007 GREENE MO LAW ENFORCEMENT
WATER RUNNING OVER HIGHWAY 164 BETWEEN GOLDEN AND
SUNRISE.
0532 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/06/2007 GREENE MO LAW ENFORCEMENT
WATER UP TO A FOOT DEEP AT INTERSECTION OF CAMPBELL AND
MADISON.
0630 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/06/2007 GREENE MO NWS EMPLOYEE
SEVERAL INCHES OF FLOWING WATER ACROSS BUENA VISTA ROAD
AT WARD BRANCH.
0700 AM FLASH FLOOD NEOSHO 36.87N 94.37W
09/06/2007 NEWTON MO LAW ENFORCEMENT
SEVERAL RAODS IN THE NEOSHO AREA ARE CLOSED DUE TO HIGH
WATER.
0827 AM FLASH FLOOD CASSVILLE 36.68N 93.87W
09/06/2007 BARRY MO AMATEUR RADIO
SEVERAL ROADS FLOODED.
0835 AM FUNNEL CLOUD 2 W SHELL KNOB 36.63N 93.67W
09/06/2007 BARRY MO TRAINED SPOTTER
FUNNEL CLOUD SIGHTED NORTHEAST OF ROARING RIVER STATE
PARK...WEST OF SHELL KNOB.
0905 AM FLASH FLOOD POWELL 36.62N 94.18W
09/06/2007 MCDONALD MO CO-OP OBSERVER
SEVERAL LOW WATER CROSSINGS IN THE POWELL AREA ARE
IMPASSABLE TO MOTORISTS.
1000 AM FLASH FLOOD NIXA 37.04N 93.29W
09/06/2007 CHRISTIAN MO LAW ENFORCEMENT
TWO SECTIONS OF HIGHWAY 14 FLOODED AND IMPASSABLE IN THE
NIXA AREA.
1000 AM FLASH FLOOD NORTHVIEW 37.29N 93.00W
09/06/2007 WEBSTER MO LAW ENFORCEMENT
SECTIONS OF GREENWOOD ROAD NEAR COLOGNA ROAD AND GERETT
ROAD WATER COVERED AND IMPASSABLE TO MOTORISTS.
1030 AM FLASH FLOOD 2 S RED OAK 37.20N 94.01W
09/06/2007 LAWRENCE MO NWS EMPLOYEE
WATER OVER THE ROAD ON HIGHWAY 96.
1033 AM FLASH FLOOD AVILLA 37.20N 94.13W
09/06/2007 JASPER MO NWS EMPLOYEE
3 TO 5 INCHES OF WATER FLOWING ACROSS HIGHWAY 96.
1037 AM FLASH FLOOD 5 N CRANE 36.98N 93.57W
09/06/2007 STONE MO LAW ENFORCEMENT
HIGHWAY 413 NORTH OF TOWN IMPASSABLE TO MOTORISTS DUE TO
HIGH, FLOWING WATER.
1044 AM HEAVY RAIN WAYNE 36.64N 93.96W
09/06/2007 E10.50 INCH BARRY MO BROADCAST MEDIA
OBSERVERS IN WAYNE HAVE ESTIMATED THAT AROUND 10.50
INCHES OF RAIN HAS FALLEN IN THE LAST 3 DAYS.
1105 AM FLASH FLOOD 4 SE LAMAR 37.45N 94.22W
09/06/2007 BARTON MO EMERGENCY MNGR
HIGHWAY T, 1 MILE SOUTH OF HIGHWAY 160 IS IMPASSABLE DUE
TO HIGH WATER. THE DEPARTMENT OF TRANSPORTATION IS
CLOSING THE ROAD AT THIS TIME.
1146 AM FLASH FLOOD 3 S LOCKWOOD 37.34N 93.95W
09/06/2007 DADE MO LAW ENFORCEMENT
HIGHWAY 96 IS FLOODED 1 MILE NORTH OF THE DADE, LAWRENCE
COUNTY LINE.
1233 PM FLASH FLOOD 3 S LOCKWOOD 37.34N 93.95W
09/06/2007 DADE MO LAW ENFORCEMENT
HIGHWAY 96 NORTH OG THE DADE, LAWRENCE COUNTY LINE
FLOODED AND IMPASSABLE TO MOTORISTS AT SEVERAL LOCATIONS.
1246 PM FLASH FLOOD GOLDEN CITY 37.39N 94.09W
09/06/2007 BARTON MO EMERGENCY MNGR
HIGHWAYS T, U AND 126 HAVE FLOODED SECTIONS IN AND AROUND
THE CITY.
0136 PM FLASH FLOOD NIXA 37.04N 93.29W
09/06/2007 CHRISTIAN MO LAW ENFORCEMENT
THE INTERSECTIONS OF HIGHWAY 14, CC AND CHEYENNE ROAD
ALONG WITH TRACKER ROAD WEST OF HIGHWAY 160 ARE
IMPASSABLE TO MOTORISTS DUE TO HIGH WATER.
0903 AM FLASH FLOOD DIXON 37.99N 92.09W
09/07/2007 PULASKI MO PUBLIC
CREEKS AND STREAMS ARE BEGINNING TO FLOOD NEAR THE DIXON
AREA.
0715 PM FLASH FLOOD CAMDENTON 38.01N 92.74W
09/07/2007 CAMDEN MO LAW ENFORCEMENT
WATER RUNNING OVER BALL PARK ROAD IN CAMDENTON.
0820 PM FLASH FLOOD 1 N KNOBBY 38.17N 93.10W
09/07/2007 BENTON MO LAW ENFORCEMENT
WATER REPORTED RUNNING 4 FEET DEEP OVER ROUTE DD AT
KNOBBY CREEK.
0939 PM FLASH FLOOD ST. JAMES 38.00N 91.61W
09/07/2007 PHELPS MO LAW ENFORCEMENT
CREEK IN ST. JAMES REPORTED OUT OF BANKS AND APPROACHING
PROPERTIES. MULTIPLE LOW WATER CROSSINGS ACROSS PHELPS
COUNTY REPORTED UNDER WATER AS WELL.
1008 PM FLOOD HASTAIN 38.21N 93.18W
09/07/2007 BENTON MO LAW ENFORCEMENT
TWO FEET OF WATER OVER ROAD AT DEER CREEK ON HASTAIN AVE.
0411 AM FLASH FLOOD 1 E AVILLA 37.20N 94.11W
09/08/2007 JASPER MO AMATEUR RADIO
HIGHWAY 96 IMPASSABLE JUST EAST OF AVILLA.
0411 AM FLASH FLOOD GOLDEN CITY 37.39N 94.09W
09/08/2007 BARTON MO LAW ENFORCEMENT
HIGHWAY 126 WEST OF GOLDEN CITY IS CLOSED. WALNUT AND 160
IN GOLDEN CITY IS UNDER SEVERAL FEET OF WATER. 126 AND
70TH STREET IN GOLDEN CITY IS CLOSED.
0411 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO AMATEUR RADIO
INTERSECTION OF FAIRVIEW AND LAUREL IS UNDER WATER.
0415 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO LAW ENFORCEMENT
COUNTY ROAD 140 AND NUTMEG IS UNDERWATER AND IMPASSABLE.
WATER IS OVER THE ROADWAYS AT HIGHWAY 71 AND CIVIL WAR AS
WELL AS COUNTY ROAD 150 AND LOCUST.
0415 AM FLASH FLOOD MOUNT VERNON 37.10N 93.82W
09/08/2007 LAWRENCE MO LAW ENFORCEMENT
HIGHWAY 97 ONE MILE NORTH OF HIGHWAY 96 IS FLOODED AND
IMPASSABLE. SEVERAL STREETS IN MOUNT VERNON ARE FLOODED.
0428 AM FLASH FLOOD 3 SW LOCKWOOD 37.35N 93.99W
09/08/2007 DADE MO LAW ENFORCEMENT
N HIGHWAY 2.5 MILES SOUTH OF 160 CLOSED WITH SEVERAL FEET
OF WATER OVER ROAD
0450 AM FLASH FLOOD JOPLIN 37.08N 94.51W
09/08/2007 JASPER MO EMERGENCY MNGR
7TH AND MAIDEN...4TH AND TURK AND 7TH AND ILLINOIS CLOSED
DUE TO FLOODING IN THE CITY
0500 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/08/2007 GREENE MO NWS EMPLOYEE
WEST BYPASS BETWEEN DIVISION AND CHESTNUT FLOODED WITH A
FOOT OF WATER
0545 AM HEAVY RAIN CARTHAGE 37.18N 94.31W
09/08/2007 M3.14 INCH JASPER MO CO-OP OBSERVER
3.14 INCHES OF RAIN SINCE MIDNIGHT.
0545 AM FLASH FLOOD 6 E CARTHAGE 37.18N 94.20W
09/08/2007 JASPER MO AMATEUR RADIO
HIGHWAY 96 IS CLOSED NEAR COUNTY ROAD 70.
0545 AM FLASH FLOOD 5 E CARTHAGE 37.18N 94.22W
09/08/2007 JASPER MO AMATEUR RADIO
THE SPRING RIVER IS FLOODING OUT OF ITS BANKS AT COUNTY
ROAD 90 JUST NORTH OF THE HARMONY RAILROAD CROSSING.
0600 AM FLASH FLOOD 10 S LOCKWOOD 37.24N 93.95W
09/08/2007 LAWRENCE MO LAW ENFORCEMENT
VAN WASHED OFF THE ROAD WHERE WHITE OAK CREEK FLOODED
HIGHWAY 97...WATER RESCUE PERFORMED...NO INJURIES.
0718 AM FLASH FLOOD 5 E CARTHAGE 37.18N 94.22W
09/08/2007 JASPER MO DEPT OF HIGHWAYS
HIGHWAY 37 FROM ROUTE E TO ROUTE N IS CLOSED...INCLUDING
A PORTION OF HIGHWAY 96...IS CLOSED.
0718 AM FLASH FLOOD 5 W MOUNT VERNON 37.10N 93.91W
09/08/2007 LAWRENCE MO DEPT OF HIGHWAYS
HIGHWAY 97 JUST SOUTH OF INTERSTATE 44 TO ROUTE
NN...INCLUDING PORTIONS OF HIGHWAY 96...IS CLOSED.
0809 AM HEAVY RAIN JOPLIN 37.08N 94.51W
09/08/2007 M3.45 INCH JASPER MO CO-OP OBSERVER
3.45 INCHES OF RAIN BETWEEN MIDNIGHT AND 700 AM IN
DOWNTOWN JOPLIN
0840 AM FLASH FLOOD 7 SE SPRINGFIELD 37.12N 93.20W
09/08/2007 GREENE MO NWS EMPLOYEE
WATER ACROSS ROAD AT WARD BRANCH AND BUENA VISTA
0840 AM FLASH FLOOD 6 S SPRINGFIELD 37.11N 93.29W
09/08/2007 GREENE MO NWS EMPLOYEE
AT SCENIC AND WILSON CREEK WATER OUT OF BANKS AND
FLOODING LOW AREAS
0855 AM FLOOD CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO LAW ENFORCEMENT
NORTHBOUND 71 CLOSED AT CENTRAL AVE
0855 AM FLASH FLOOD 1 E JOPLIN 37.08N 94.49W
09/08/2007 JASPER MO LAW ENFORCEMENT
HWY 71 IS CLOSED SOUTHBOUND FROM BASELINE ROAD OR MN HWY
DUE TO HIGH WATER
0855 AM FLASH FLOOD 3 SE GREENFIELD 37.38N 93.80W
09/08/2007 DADE MO AIRPLANE PILOT
TURNBACK CREEK OUT OF BANK 5 TO 6 FEET AT O HWY
0904 AM FLASH FLOOD 3 E GOLDEN CITY 37.39N 94.04W
09/08/2007 DADE MO LAW ENFORCEMENT
HIGHWAY 160 IS CLOSED EAST OF GOLDEN CITY
0904 AM FLASH FLOOD 3 N STOTTS CITY 37.15N 93.95W
09/08/2007 LAWRENCE MO LAW ENFORCEMENT
HIGHWAY 97 CLOSED AT THE SPRING RIVER NORTH OF STOTTS
CITY
0904 AM FLASH FLOOD WINONA 37.01N 91.32W
09/08/2007 SHANNON MO CO-OP OBSERVER
NUMEROUS CREEKS OVER THE ROAD IN WYNONA
0935 AM FLASH FLOOD 2 N CARTHAGE 37.21N 94.31W
09/08/2007 JASPER MO AIRPLANE PILOT
ROADSIDE PARK AND SPRING RIVER FLOODING AT 96 AND V HWYS
0935 AM FLASH FLOOD E CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO AIRPLANE PILOT
IN CARTHAGE AND DUE TO HIGH WATER STREETS CLOSED AT RIVER
ST BETWEEN CHESTNUT AND CENTRAL AND BAKER ST BETWEEN OAK
AND CHESTNUT
0951 AM FLASH FLOOD 1 E WACO 37.25N 94.58W
09/08/2007 JASPER MO CO-OP OBSERVER
THE SPRING RIVER IS OVER THE ROAD EAST OF WACO
1001 AM FLASH FLOOD LAMAR 37.49N 94.28W
09/08/2007 BARTON MO DEPT OF HIGHWAYS
HIGHWAY 71 CLOSED AT 160
1039 AM FLASH FLOOD NEOSHO 36.87N 94.37W
09/08/2007 NEWTON MO LAW ENFORCEMENT
SPRING STREET IS CLOSED IN NEOSHO
1046 AM FLASH FLOOD GALENA 37.08N 94.64W
09/08/2007 CHEROKEE KS LAW ENFORCEMENT
VINE ROAD CLOSED NEAR GALENA
1054 AM FLASH FLOOD 4 SE BOLIVAR 37.57N 93.36W
09/08/2007 POLK MO LAW ENFORCEMENT
WATER OVER BRIDGE AT COUNTY ROAD 470 NEAR THE
INTERSECTION OF 170.
1055 AM FLASH FLOOD 2 N JOPLIN 37.11N 94.51W
09/08/2007 JASPER MO PUBLIC
FROM FRI NIGHT UNTIL 1055 AM SAT ABOUT 5.0 INCHES OF RAIN
FALL REPORTED
1057 AM FLASH FLOOD JOPLIN 37.08N 94.51W
09/08/2007 JASPER MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 5.97 INCHES OF RAIN. ALL LOW
LYING STREETS FLOODED.
1101 AM FLASH FLOOD NEOSHO 36.87N 94.37W
09/08/2007 NEWTON MO LAW ENFORCEMENT
MCCORD STREET CLOSED IN NEOSHO.
1101 AM FLASH FLOOD NEOSHO 36.87N 94.37W
09/08/2007 NEWTON MO LAW ENFORCEMENT
SOUTH STREET CLOSED IN NEOSHO.
1101 AM FLASH FLOOD 2 E STARK CITY 36.86N 94.15W
09/08/2007 NEWTON MO LAW ENFORCEMENT
HIGHWAY 86 CLOSED EAST OF STARK CITY BETWEEN HIGHWAY O
AND EE.
1140 AM FLASH FLOOD 3 E WINONA 37.01N 91.27W
09/08/2007 SHANNON MO FIRE DEPT/RESCUE
WATER RESCUE IN PROGRESS ON HIGHWAY W EAST OF WINONA.
0553 PM FLOOD 1 N CARTHAGE 37.19N 94.31W
09/08/2007 JASPER MO CO-OP OBSERVER
RESIDENCES IN KENDRICKTOWN HAVE WATER UP TO THE
FOUNDATIONS.
0627 PM FLASH FLOOD 1 W CRANE 36.91N 93.59W
09/08/2007 STONE MO EMERGENCY MNGR
ROUNDHOUSE ROAD AND WIRE ROAD WEST OF CRANE ARE CLOSED
DUE TO FLOODING ALONG CRANE CREEK.
0731 PM FLOOD LAMAR 37.49N 94.28W
09/08/2007 BARTON MO EMERGENCY MNGR
NUMEROUS COUNTY ROADS NEAR LAMAR REMAIN FLOODED DUE TO
RISES ALONG MUDDY CREEK.
&&
AFOSTERFlash Flood, Dallas
- When
- September 10, 4:18 PM CST to 8:30 PM CST
- Where
- Dallas County, 2.3 mi ESE of Buffalo
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.640, -93.060
The Niangua River flooded over Highway 32 east of Buffalo. A large pickup truck was nearly washed off the road while crossing the flooded river.|
Flash Flood, Laclede
- When
- September 10, 6:10 PM CST to 8:30 PM CST
- Where
- Laclede County, 3.35 mi WSW of Sleeper
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.740, -92.660
A section of Pelican Drive near the 28000 block became flooded and impassable.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Florida, September 10, 20071 death · 1 event
- Wildfire in California, September 10 to 12, 20075 injured · 1 event
- Lightning Strikes in Delaware, September 10 to 11, 2007$30,000 · 2 events
- Flash Flooding in Texas, September 10 to 11, 2007$15,000 · 3 events
- Hail and Damaging Winds in New Mexico, September 10, 2007$4,000 · 1.75 in hail · 9 events
- Damaging Wind and Heavy Rain in Florida, September 10, 200750 kt wind · 2 events
- Flash Flooding in New Mexico, September 10 to 11, 20072 events
- Wildfire in Washington, September 10 to 17, 20071 event
- High Wind in Alaska, September 10 to 11, 200770 kt wind · 1 event
- Marine Thunderstorm Wind in Gulf of Mexico, September 10, 20071 event
- Funnel Cloud in Florida, September 10, 20071 event
- Waterspout in South Atlantic Coastal Waters, September 10 to 11, 20071 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 60110, 60111.